MathSciNet Relay Station
MathSciNet bibliographic data
MR1174687 (93d:35149) 35Q53 (58F07 58F37)
Winternitz, Pavel; Gazeau, J.-P. Allowed transformations and symmetry classes of variable coefficient Korteweg-de Vries equations. Phys. Lett. A 167 (1992), no. 3, 246–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement